# SDR O2GA2019020184801

- Difficulty date: January 29, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N848UP
- Make and model: Beech B300
- Aircraft serial: FL1004
- Aircraft time: 2,945 hours, 2,497 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Trim Tab
- Condition: Stuck
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM STUCK IN CRUISE FLIGHT. OBSERVED AT FL260 WITH OAT -25*C. STILL STUCK AFTER LANDING WITH OAT-12*C. MAINTENANCE COMPLIED WITH THE REQUIREMENTS OF NTO LETTER 940-2017-01009 DATED 12/8/2017. AIRCRAFT WAS RETURNED TO SERVICE.
